# SDR BTA2003F00000

- Difficulty date: February 12, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N382LS
- Make and model: Rkwell NA26580
- Aircraft serial: 38051
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT IN FLIGHT AT HIGH ALTITUDE (FL410) AIRCRAFT GOT SLOW (APPROX. 165 KNTS).  RIGHT ENGINE FLAMED OUT.  ADVISE ATC THAT WE HAD ENGINE PROBLEM AND REQUEST TO GO DOWN TO FL270 TO RESTART ENGINE.  DECENDED TO FL270 AND RESTARTED ENGINE.  NO OTHER ABNORMALITIES OCCURED DURING BALANCE OF FLIGHT.  AFTER AIRCRAFT RETURNED, ENGINE WAS INSPECTED IN INLET, EXHAUST AND ACCESSORY SECTIONS, NO FAULTS FOUND.  ENGINE WAS GROUND PERFORMEANCE RAN WITH NO FAULTS FOUND.  OK FOR RETURNE TO SERVICE.
